# SDR ASAA2023012541665

- Difficulty date: January 25, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 33,140 hours, 10,372 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM091600
- Condition: Worn
- Location: Nr 2 Eng Fan
- Part time: 30,814 hours, 10,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78472010, #2 ENG FAN BLADELUBE, FAN BLADE #6 CUNI-IN COATING MISSING BEYOND LIMIT CC SIDE. GROUNDED - YES. REPLACED #6 ABD #18 FAN BLADES AS A PAIR REF ASA TASK CARD 78472010. COMPLETED VIBRATION SURVEY PER ASA T/C 7847210.
